# SDR HEEA084449

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 14,900 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Condition: Worn
- Location: Xmsn Restraint
- Component: Restraint
- Component part number: 206033506101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION RESTRAINT HAS WORN BEARINGS. SHOP REPAIR.
